# SDR R61A202003020315

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000661
- Aircraft time: 7,643 hours, 4,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BLENDOUT REPAIR BETWEEN FRAMES 21,22 AND STR 14L,15L.PERFORMED CUTOUT REPAIR W/DOUBLER AND TRIPLER REF ETD2020-170-006816.
